# SDR DALA2017061204628

- Difficulty date: June 11, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N915DL
- Make and model: Doug MD-88
- Aircraft serial: 49546
- Aircraft time: 76,411 hours, 58,575 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INNER PAN ON FWD EDGE OF BEAM NR 5 AT AFT CARGO DOOR. CRACKED INNER PAN ON FWD EDGE OF BEAM NR 5 AT AFT CARGO DOOR WAS REPAIRED PER SRM 52-05 FIG 50.
